been on 50mg for 2 weeks. not 100%. still have days where i don't feel like doing anything enjoying things more but not totally. anyone have this experience? does this also go away eventually or did anyone have to go higher?
Serequel 50mg for 2 weeks, not quite 100%, anyone else experience this?
- 1 Dec 2013 by relyse
- 3 December 2013
Its been many yrs since I took seroquel, but what I remember is my psych doctor started me on 25 mg and that didn't help me so she gradually increased my dose. I don't remember the exact dose, but do recall going over 250 mg. The 50 mg is a small amount so you may want to talk to your doctor about how you're feeling and she/he may increase it.
I hope this has helped,
Hi, relyse! If I might ask, what was your Seroquel prescribed for and are you taking any other meds?
Depending on that, you may be on just an initial dose and may eventually need to increase your dose once your doctor is sure you're tolerating it well.
I take 400mg at bedtime for Bipolar.
Best wishes, WCV
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Mar 2012 • 7 answers
Updated 27 Jul 2015 • 1 answer
Updated 11 Dec 2015 • 3 answers
Updated 27 Dec 2015 • 2 answers
Updated 14 Dec 2016 • 3 answers